Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generalised nuclear maps in normed linear spaces


Author: M. S. Ramanujan
Journal: Bull. Amer. Math. Soc. 76 (1970), 810-813
MSC (1970): Primary 4710
DOI: https://doi.org/10.1090/S0002-9904-1970-12563-0
MathSciNet review: 0257713
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4710

Retrieve articles in all journals with MSC (1970): 4710


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12563-0